# SDR NSVA20070125

- Difficulty date: May 6, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N343CJ
- Make and model: Saab 340B
- Aircraft serial: 343
- Aircraft time: 28,289 hours, 33,699 cycles
- Engine: Ge CT79B
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AMBER F/I STOP LIGHT ILLUMINATED AFTER TAKEOFF.  RESET FLT IDLE STOP OP CHECK IN ACCORDANCE SAAB 340 AMM 76-10-60-02.
